Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2951
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorKoparal, Sibel-
dc.contributor.authorÖmür, Neşe-
dc.date.accessioned2019-12-25T14:34:16Z
dc.date.available2019-12-25T14:34:16Z
dc.date.issued2019-06-
dc.identifier.citationKılıç, E., Koparal, S., & Ömür, N. (2019). New asymmetric generalizations of the Filbert and Lilbert matrices. Periodica Mathematica Hungarica, 78(2), 231-241.en_US
dc.identifier.issn0031-5303-
dc.identifier.urihttps://doi.org/10.1007/s10998-018-0253-0-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/2951-
dc.description.abstractTwo new asymmetric generalizations of the Filbert and Lilbert matrices constructed by the products of two Fibonacci and Lucas numbers are considered, with additional parameter settings. Explicit formulæ are derived for their LU-decompositions and inverses.en_US
dc.language.isoenen_US
dc.publisherSpringer Netherlandsen_US
dc.relation.ispartofPeriodica Mathematica Hungaricaen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFilbert matrixen_US
dc.subject Fibonacci and Lucas numbersen_US
dc.subject q-analoguesen_US
dc.subject LU-decompositionen_US
dc.titleNew Asymmetric Generalizations of the Filbert and Lilbert Matricesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume78en_US
dc.identifier.issue2en_US
dc.identifier.startpage231en_US
dc.identifier.endpage241en_US
dc.identifier.wosWOS:000468092000008-
dc.identifier.scopus2-s2.0-85056113737-
dc.institutionauthorKılıç, Emrah-
dc.identifier.doi10.1007/s10998-018-0253-0-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.wosqualityQ3-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextopen-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
Newasymmetric.pdfarticle259.7 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

1
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

1
checked on Dec 21, 2024

Page view(s)

100
checked on Mar 31, 2025

Download(s)

38
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.